RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 77, Issue 5, Pages 768–774 (Mi mz2534)  

This article is cited in 2 scientific papers (total in 2 papers)

Cauchy Problem for a System of Equations of Ultraparabolic Type

S. A. Tersenov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: This paper is devoted to the proof of the existence of a solution of the Cauchy problem for a system of equations of ultraparabolic type.

DOI: https://doi.org/10.4213/mzm2534

Full text: PDF file (183 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 77:5, 708–714

Bibliographic databases:

UDC: 517.958
Received: 12.03.2004

Citation: S. A. Tersenov, “Cauchy Problem for a System of Equations of Ultraparabolic Type”, Mat. Zametki, 77:5 (2005), 768–774; Math. Notes, 77:5 (2005), 708–714

Citation in format AMSBIB
\Bibitem{Ter05}
\by S.~A.~Tersenov
\paper Cauchy Problem for a System of Equations of Ultraparabolic Type
\jour Mat. Zametki
\yr 2005
\vol 77
\issue 5
\pages 768--774
\mathnet{http://mi.mathnet.ru/mz2534}
\crossref{https://doi.org/10.4213/mzm2534}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2178846}
\zmath{https://zbmath.org/?q=an:1081.35057}
\elib{http://elibrary.ru/item.asp?id=9155826}
\transl
\jour Math. Notes
\yr 2005
\vol 77
\issue 5
\pages 708--714
\crossref{https://doi.org/10.1007/s11006-005-0071-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000230336000011}
\elib{http://elibrary.ru/item.asp?id=13473866}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-21644444450}


Linking options:
  • http://mi.mathnet.ru/eng/mz2534
  • https://doi.org/10.4213/mzm2534
  • http://mi.mathnet.ru/eng/mz/v77/i5/p768

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Akhmetov D. R., Spigler R., “Uniform and optimal estimates for solutions to singularly perturbed parabolic equations”, J. Evol. Equ., 7:2 (2007), 347–372  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    2. Kumar D., “Growth and Approximation of Solutions To a Class of Certain Linear Partial Differential Equations in $\mathbb R^N$”, Math. Slovaca, 64:1 (2014), 139–154  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:262
    Full text:70
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019